Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimir: 0040-2508
ISSN On-line: 1943-6009

Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v54.i8-9.10
pages 2-13

Dissipative Phenomena in Boundary-value Problems of Linear Magnetic Hydrodynamics

Alevtina Alexandrovna Aleksandrova
Kharkov National University of Radio Engineering and Electronics, 14, Lenin Ave, Kharkov, 61166, Ukraine
Nikolai Antonovich Khizhnyak
V. Karazin National University of Kharkov, Ukraine


The purpose of this work is to develop a modern theoretical basis for the solution of self-consistent magnetohydrodynamic (MHD) boundary-value problems. The necessary generality of the method offered can be achieved by developing it on the basis of an integral formulation combining the field equations and the medium motion equations. The obtaining of the Green's function for a linear MHD medium and deriving on its basis the integral equation in a laboratory coordinate system is the essential point of the method.
The advantages of the integral equations lie in their physical clarity, possibility to represent the solutions of many boundary-value problems in a closed analytical form and to reduce the solution to stable numerical algorithms, and the compact formulation of boundary-value problems for continuous anisotropic media.
The new formalism will allow us to solve effective problems concerning the reflection of MHD waves by fixed and movable, single and multiple discontinuities in anisotropic MHD media. In this paper, we give detailed results for the refraction of waves in a particular case, when there are no disturbed movements of the media; that is, we consider the influence of dissipative phenomena on the wave refraction. We also consider another particular case, in which magnetic viscosity is equal to zero, but the initial motion of the internal medium has a velocity U0.

Articles with similar content:

On the Relationship between Fluid Velocity and de Broglie's Wave Function and the Implications to the Navier - Stokes Equation
International Journal of Fluid Mechanics Research, Vol.29, 2002, issue 1
V. V. Kulish, Jose' L. Lage
Polarization Properties of Fractional Fields
Telecommunications and Radio Engineering, Vol.67, 2008, issue 7
M. V. Ivakhnichenko
The Lost “Second Lorentz Theorem” in the Phasor Domain
Telecommunications and Radio Engineering, Vol.68, 2009, issue 7
I. V. Petrusenko, Yurii Konstantinovich Sirenko
Linear and Nonlinear Wave Processes: an Elementary Introduction to the Theory of Hamiltonian Variables with Physical and Astrophysical Applications
Telecommunications and Radio Engineering, Vol.61, 2004, issue 7-12
V. M. Kontorovich
Time-Domain Methods in the Study of Composite Open Resonance Structures
Telecommunications and Radio Engineering, Vol.57, 2002, issue 8-9
L. G. Velychko, Yurii Konstantinovich Sirenko